# SDR REXA2013032000393

- Difficulty date: March 18, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N8580A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7580
- Aircraft time: 25,062 hours, 22,143 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE OPERATIONS AT IND MAINTENANCE FOUND THE FUSELAGE SKIN, STRINGER, AND FRAMES DAMAGED FROM FS 379 TO FS 394 AND BETWEEN S-19L AND S-23L.  REPAIRED IAW EA CRJ253-01384 AND ASSOCIATED 8110-3.
